# SDR FDEA201006041826

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA30831
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: STA 1853 TO STA 1871 LONGERON 45 LT, INBD SIDE FOUND CORROSION.  REPAIRED IAW SRM 53-10-00, FIG 1, VOL I, REV 96. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 110.
